# SDR DXTA2020092304121

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 2,192 hours, 1,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHT SWITCH IS PLACED IN ARM POSITION, EMERGENCY LIGHTS WILL NOT ILLUMINATE.  EMERGENCY LIGHTS DO ILLUMINATE WITH SWITCH IN ON POSITION.  POWERED ON AIRCRAFT AND APPLIED EXTERNAL POWER.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM.  SWITCHED TOGGLE TO ON.  LIGHTS COME ON.  SWITCHED TOGGLE TO ARM.  LIGHTS GO OUT.  THIS IS NORMAL OPERATION.  ONLY WHEN ELEC SWITCHES ARE SELECTED TO EMERGENCY DO THE EMERGENCY LIGHTS COME ON (OR INERTIAL SWITCH TRIGGERED).  RETURNED ELEC SWITCHES PACK TO NORM, AND LIGHTS GO OUT AGAIN.  SELECTED EMERGENCY LIGHT TOGGLE BACK TO OFF.  INFORMED MCC OF FINDINGS, THEY REQUESTED WE VERIFY THAT THE EMERGENCY LIGHTS ARM FUNCTION WORKS WITH MAIN BATTERIES DISCONNECTED.  PERFORMED SAME CHECK WITH MAIN BATTERIES DISCONNECTED, ALL OPERATIONS CHECKS STILL GOOD.  NO FURTHER ACTION REQUIRED AT THIS TIME.  REFERENCE CE-680A AMM 33-50-00.
